- -

Fixed point results for cyclic contraction satisfying generalized altering distances and application

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Fixed point results for cyclic contraction satisfying generalized altering distances and application

Show full item record

Nashine, HK.; Romaguera Bonilla, S. (2014). Fixed point results for cyclic contraction satisfying generalized altering distances and application. Journal of Nonlinear and Convex Analysis. 15(6):1231-1247. http://hdl.handle.net/10251/59870

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/59870

Files in this item

Item Metadata

Title: Fixed point results for cyclic contraction satisfying generalized altering distances and application
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
A sufficient condition for the existence and uniqueness of fixed point for a new variant of cyclic contractive mapping, named as weakly cyclic contractive mappings, involving a generalized altering distance function in ...[+]
Subjects: Nondecreasing map , Metric space , Differential equation
Copyrigths: Reserva de todos los derechos
Source:
Journal of Nonlinear and Convex Analysis. (issn: 1880-5221 )
Publisher version: http://www.ybook.co.jp/online2/jncav15.html
Type: Artículo

This item appears in the following Collection(s)

Show full item record